We define an unstable equivariant motivic homotopy category for an algebraic group over a Noetherian base scheme. We show that equivariant algebraic K-theory is representable in the resulting homotopy category. Additionally, we establish homotopical purity and blow-up theorems for finite abelian groups.

Motivic homotopy theory of group scheme actions / J. Heller, A. Krishna, P.A. Oestvaer. - In: JOURNAL OF TOPOLOGY. - ISSN 1753-8416. - 8:4(2015), pp. 1202-1236. [10.1112/jtopol/jtv030]

Motivic homotopy theory of group scheme actions

P.A. Oestvaer
2015

Abstract

We define an unstable equivariant motivic homotopy category for an algebraic group over a Noetherian base scheme. We show that equivariant algebraic K-theory is representable in the resulting homotopy category. Additionally, we establish homotopical purity and blow-up theorems for finite abelian groups.
Settore MAT/03 - Geometria
5-giu-2014
Article (author)
File in questo prodotto:
File Dimensione Formato  
1408.2348.pdf

accesso aperto

Tipologia: Post-print, accepted manuscript ecc. (versione accettata dall'editore)
Dimensione 438.55 kB
Formato Adobe PDF
438.55 kB Adobe PDF Visualizza/Apri
jtopol_jtv030.pdf

accesso riservato

Tipologia: Publisher's version/PDF
Dimensione 322.55 kB
Formato Adobe PDF
322.55 kB Adobe PDF   Visualizza/Apri   Richiedi una copia
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2434/860159
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 11
  • ???jsp.display-item.citation.isi??? 14
social impact